# SDR AALA201508189012

- Difficulty date: August 15, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 49,914 hours, 21,002 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53371301205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BOX BEAM CTR & AFT HOLES, UPPER FLANGE HAVE CRACKS.  REPAIRED IAW EO 5315Y066.
